Volume 19, Issue 1 (4-2024)                   IJMSI 2024, 19(1): 107-115 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Boulmane S. New Characterizations of Semisimple Alternative Algebras. IJMSI 2024; 19 (1) :107-115
URL: http://ijmsi.ir/article-1-1704-en.html
We give some new characterizations of semisimple alternative algebras among the pseudo-Euclidean alternative algebras. These charcterizations are based on the index of a pseudo Euclidean alternative algebra, operators of Casimir type and representations of alternative algebras.
Type of Study: Research paper | Subject: Special

1. A. Baklouti, S. Benayadi, Pseudo-Euclidean Jordan Algebras, Comm. in. Alg., 43, (2015), 2094-2123. [DOI:10.1080/00927872.2014.888562]
2. I. Bajo, S. Benayadi, Lie Algebras Admitting a Unique Quadratic Structure, Comm. in. Alg., 25(9), (1997), 2795-2805. [DOI:10.1080/00927879708826023]
3. M. Ait Ben Haddou, S. Boulmane, Pseudo-Euclidean Alternative Algebras, Comm. in. Alg., 44(12), (2016), 5199-5222. [DOI:10.1080/00927872.2016.1149187]
4. M. Bordemann, Non-degenerate invariant bilinear forms on nonassociative algebras, Acta Math. Univ. Comenian., LXVI(2), (1997), 151-201.
5. R. D. Schafer, An Introduction to Nonassociative Algebras, Academic Press, New York, 1996.
6. K. A. Zhevlakov, A. M. Slin'ko, I. P. Shestakov, A. I. Shirshov, Rings that Are Nearly Associative. Translated from the Russian by Harry F. Smith., Pure and Applied Mathematics, 104. Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New YorkLondon, 1982.

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb